MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 RECLAIM UNIVERSAL HEX DRIVER; RECLAIM INSTRUMENTS : HANDLES

DEPUY IRELAND - 9616671 RECLAIM UNIVERSAL HEX DRIVER; RECLAIM INSTRUMENTS : HANDLES
Catalog Number 297531000
Medical Device Problem Codes Dull, Blunt (2407); Naturally Worn (2988)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported for unknown reason.The office set and did not effect surgery.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary the instrument associated with this report was not returned.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
RECLAIM UNIVERSAL HEX DRIVER
Common Device Name
RECLAIM INSTRUMENTS : HANDLES
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key7361385
Report Number1818910-2018-55841
Device Sequence Number19095817
Product Code HXX
UDI-Device Identifier10603295156352
UDI-Public10603295156352
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number297531000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/07/2018
Initial Date Received by Manufacturer 02/28/2018
Supplement Date Received by Manufacturer03/07/2018
11/07/2018
Initial Report FDA Received Date03/22/2018
Supplement Report FDA Received Date04/02/2018
11/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1